I recently got social security disability, at 25 and I'm still trying to grasp whats going on with my mental health. :confused:
I really didnt have problems before, but recently a few people have been lying and making up stories to try to make me not take it(ssi&ssd) and at the same time convince me I'm crazy. Never been diagnosed with any kind of psychosis or anything, and before their lying nothing ever came up. I just got my papers, and am shocked to find things from my childhood that nobody ever told me about- apraxia, dysarthria, gerstmanns syndrome, and something about impramine(bear with me Ill get to my point). Now Ive always been very soft spoken, but never felt I was developmentally disabled-especially to this degree, and was always very good in school(when I wanted to be). On top of that I was drugged with a couple of different things last year that made me show psychosis like symptoms that lasted like 6 months- Im better now but was wondering if this is a symptom that even exists, as mental or medication side effect:
I personally dont see how I could be possibly having this symptom, but here it goes:
hypothetical situation: Someone says to me "do you want this red jacket to wear"
I say "no"
Instead of that person saying the red jacket part I say it, and then answer myself, even though I can conscietiously(sp) feel my lips closed and hear the other persons voice.
The reason I ask is- A-nobody ever acts like its a hallucenation while "its" happening.
B-because somehow these people always know exactly what Im supposedly hallucenating. (ie have you ever met anybody after they commit a crime and they tell you something detailed & obvious while they are saying they werent there?)
C-There isnt anything in the files about dimentia(which I think was their original plan) or schysophrenia.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?